Complex analysis and geometry
On the moduli spaces of framed logarithmic connections on a Riemann surface
Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 617-624.

We describe some results on moduli space of logarithmic connections equipped with framings on a n-pointed compact Riemann surface.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.199
Classification: 53D30, 14D20, 53B15
Biswas, Indranil 1; Inaba, Michi-aki 2; Komyo, Arata 3; Saito, Masa-Hiko 4

1 School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
2 Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
3 Center for Mathematical and Data Sciences, Kobe University, 1-1 Rokkodai-cho, Nada-ku, Kobe, 657-8501, Japan
4 Department of Mathematics, Graduate School of Science, Kobe University, Kobe, Rokko, 657-8501, Japan
@article{CRMATH_2021__359_5_617_0,
     author = {Biswas, Indranil and Inaba, Michi-aki and Komyo, Arata and Saito, Masa-Hiko},
     title = {On the moduli spaces of framed logarithmic connections on a {Riemann} surface},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {617--624},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {5},
     year = {2021},
     doi = {10.5802/crmath.199},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.199/}
}
TY  - JOUR
AU  - Biswas, Indranil
AU  - Inaba, Michi-aki
AU  - Komyo, Arata
AU  - Saito, Masa-Hiko
TI  - On the moduli spaces of framed logarithmic connections on a Riemann surface
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 617
EP  - 624
VL  - 359
IS  - 5
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.199/
DO  - 10.5802/crmath.199
LA  - en
ID  - CRMATH_2021__359_5_617_0
ER  - 
%0 Journal Article
%A Biswas, Indranil
%A Inaba, Michi-aki
%A Komyo, Arata
%A Saito, Masa-Hiko
%T On the moduli spaces of framed logarithmic connections on a Riemann surface
%J Comptes Rendus. Mathématique
%D 2021
%P 617-624
%V 359
%N 5
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.199/
%R 10.5802/crmath.199
%G en
%F CRMATH_2021__359_5_617_0
Biswas, Indranil; Inaba, Michi-aki; Komyo, Arata; Saito, Masa-Hiko. On the moduli spaces of framed logarithmic connections on a Riemann surface. Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 617-624. doi : 10.5802/crmath.199. http://www.numdam.org/articles/10.5802/crmath.199/

[1] Arinkin, Dima Orthogonality of natural sheaves on moduli stacks of SL(2)-bundles with connections on 1 minus 4 points, Sel. Math., New Ser., Volume 7 (2001) no. 2, pp. 213-239 | DOI | MR | Zbl

[2] Atiyah, Michael F. Complex analytic connections in fibre bundles, Trans. Am. Math. Soc., Volume 85 (1957), pp. 181-207 | DOI | MR | Zbl

[3] Atiyah, Michael F.; Bott, Raoul The Yang–Mills equations over Riemann surfaces, Philos. Trans. R. Soc. Lond., Ser. A, Volume 308 (1983), pp. 523-615 | MR | Zbl

[4] Biswas, Indranil On the moduli space of holomorphic G-connections on a compact Riemann surface, Eur. J. Math., Volume 6 (2020) no. 2, pp. 321-335 | DOI | MR | Zbl

[5] Biswas, Indranil; Heu, Viktoria; Hurtubise, Jacques Isomonodromic deformations of logarithmic connections and stability, Math. Ann., Volume 366 (2016) no. 1-2, pp. 121-140 | DOI | MR | Zbl

[6] Biswas, Indranil; Inaba, Michi-Aki; Komyo, Arata; Saito, Masa-Hiko (in preparation)

[7] Biswas, Indranil; Logares, Marina; Peón-Nieto, Ana Moduli spaces of framed G-Higgs bundles and symplectic geometry, Commun. Math. Phys., Volume 376 (2020) no. 3, pp. 1875-1908 | DOI | MR | Zbl

[8] Biswas, Indranil; Raghavendra, Nyshadham Line bundles over a moduli space of logarithmic connections on a Riemann surface, Geom. Funct. Anal., Volume 15 (2005) no. 4, pp. 780-808 | DOI | MR | Zbl

[9] Chen, Ting The associated map of the nonabelian Gauss–Manin connection, Cent. Eur. J. Math., Volume 10 (2012) no. 4, pp. 1407-1421 | DOI | MR | Zbl

[10] Goldman, William M. The symplectic nature of fundamental groups of surfaces, Adv. Math., Volume 54 (1984), pp. 200-225 | DOI | MR | Zbl

[11] Inaba, Michi-Aki Moduli of parabolic connections on a curve and Riemann–Hilbert correspondence, J. Algebr. Geom., Volume 22 (2013), pp. 407-480 | DOI | MR | Zbl

[12] Inaba, Michi-Aki; Iwasaki, Katsunori; Saito, Masa-Hiko Dynamics of the sixth Painlevé equation, Asymptotic theories and Painlevé equations (Séminaires et Congrès), Volume 14, Société Mathématique de France, 2006, pp. 103-167 | Zbl

[13] Inaba, Michi-Aki; Iwasaki, Katsunori; Saito, Masa-Hiko Moduli of stable parabolic connections, Riemann-Hilbert correspondence and geometry of Painlevé equation of type VI. I., Publ. Res. Inst. Math. Sci., Volume 42 (2006) no. 4, pp. 987-1089 | DOI | Zbl

[14] Iwasaki, Katsunori Fuchsian moduli on a Riemann surface – Its Poisson structure and Poincaré–Lefschetz duality, Pac. J. Math., Volume 155 (1992) no. 2, pp. 319-340 | DOI | Zbl

[15] Jimbo, Michio; Miwa, Tetsuji; Ueno, Kimio Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I. General theory and τ-function, Physica D, Volume 2 (1981) no. 2, pp. 306-352 | DOI | MR | Zbl

[16] Saito, Masa-Hiko; Terajima, Hitomi Nodal curves and Riccati solutions of Painlevé equations, J. Math. Kyoto Univ., Volume 44 (2004) no. 3, pp. 529-568 | Zbl

Cited by Sources: